Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On nonlinear elliptic boundary-value problems


Author: Bui An Ton
Journal: Bull. Amer. Math. Soc. 72 (1966), 307-313
DOI: https://doi.org/10.1090/S0002-9904-1966-11506-9
MathSciNet review: 0188617
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Agmon, On the eigenfunctions and on the eigenvalues of general elliptic boundary-value problems, Comm. Pure Appl. Math. 15 (1962), 119-147. MR 147774
  • 2. F. Browder, On the spectral theory of elliptic differential operators, Math. Ann. 142 (1961), 22-130. MR 209909
  • 3. F. Browder, Estimates and existence theorems for elliptic boundary value problems, Proc. Nat. Acad. Sci. U. S. A. 45 (1959), 365-372. MR 132913
  • 4. F. Browder, Nonlinear elliptic boundary value problems, Bull. Amer. Math. Soc. 69 (1963), 864-876. MR 156116
  • 5. F. Browder, Nonlinear elliptic boundary-value problems. II, Trans. Amer. Math. Soc. 117 (1965), 530-550. MR 173846
  • 6. Jean Leray and Jules Schauder, Topologie et équations fonctionnelles, Ann. Sci. École Norm. Sup. (3) 51 (1934), 45–78 (French). MR 1509338
  • 7. M. I. Visik and M. S. Agranovich, Elliptic problems with a parameter and parabolic problems of general type, Uspehi Mat. Nauk (N.S.) 19 (1964), 53-155 = Russian Math. Surveys, J. London Math. Soc. 19 (1964), 53-159. MR 192188


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11506-9

American Mathematical Society